| Model Number |
CR2 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device experienced an unexpected loss of power.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
A stryker service representative performed an evaluation of the customer¿s device and was unable to verify and duplicate the reported issue.Root cause could not be determined.The issue was resolved by taking the device out of service.The out of service device remains with the customer.
Event or Problem Description